# SDR ASAA2016030315744

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,946 hours, 4,357 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER ENGINE START, RECEIVED A ZONE TEMP CONTROL CABIN MASTER CAUTION, RESET LIGHT EXTINGUISHED.  ACFT GROUNDED.  FIM 21-62, TASK 805, PZTC BITE NORMAL WITHOUT FAULTS.  BOTH PACKS, OPS CHECKED NORMAL ON GROUND.
